# SDR DL757001055

- Difficulty date: May 27, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 32,732 hours, 16,117 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37505
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS DENTED/PUNCTURED BETWEEN FS 1621 AND 1645 AND BETWEEN S-19L & 20L DUE TO CONTACT WITH GROUND     EQUIPMENT.  THE DAMAGE WAS CUT OUT OF THE SKIN AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 377354-14, REV B.
